# SDR ASAA0180134

- Difficulty date: April 9, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTS FROM FORWARD ENTRY TO ROW 1 WERE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY.  (M)
